YB
BannerBanner

test'less cycle

Author
a15x
Senior Member
  • Total Posts : 112
  • Reward points: 1720
  • Joined: 2006/04/10 17:36:37
  • Status: offline
2006/07/06 21:51:48 (permalink)
0

test'less cycle

i've just started pct after 1st cycle of 500mg sus ew for 10 weeks and need advice for my 2nd cycle. the cycle has provided excellent strength and size gains while i have got my bf% to single figures due cardio+diet. My problem is that around week 8 i started getting large red lumpy spots on my back, neck, arms and chest which has now developed into fully blown acne. does anybody have any ideas for a second cycle not involving a test? been offered yellow top deca but not sure what results this alone will give in comparrison to sus? could changing test help? It will pain me to stop my sus cycle as the results are spot on but the 'dart board' look isnot a good one. thanks in advance

a foolish man learns from his mistakes, a wise man learns from others
#1

12 Replies Related Threads

    Valley Fitness
    spirit_servant
    Senior Member
    • Total Posts : 149
    • Reward points: 1578
    • Joined: 2006/06/20 23:52:27
    • Status: offline
    RE: test'less cycle 2006/07/06 21:57:49 (permalink)
    0
    Test propionate would be far less lightly to cause acne. You could run a low dose (100mg eod) and stack any of the following on top (to avoid acne meds); Winstrol, anavar, primo depot, turanabol or even deca off the top of my head.
    #2
    a15x
    Senior Member
    • Total Posts : 112
    • Reward points: 1720
    • Joined: 2006/04/10 17:36:37
    • Status: offline
    RE: test'less cycle 2006/07/06 22:03:45 (permalink)
    0
    cheers spirit, will do a bit of research on each one and choose the appropriate. think deca will be involved at some point. is winy an oral?

    a foolish man learns from his mistakes, a wise man learns from others
    #3
    wiffers
    Pro-Member
    • Total Posts : 8392
    • Reward points: 4896
    • Joined: 2005/04/25 11:44:04
    • Status: offline
    RE: test'less cycle 2006/07/07 02:42:31 (permalink)
    0
    I didn't think prop was less likely to cause acne, just that if you decide it's too much you can stop quicker ...

    A lot of people run deca on it's own (400mg ew), all good apart from libido. Another cycle would be primo on it's own (500mg ew) or primo and anavar combined (expensive)

    If you do jabs, jab smaller amounts more often to keep levels stable.

    Also take vitamin b5 (20g ED) and have regular sunbeds both to dry the skin

    Oh, and winny can be oral (cheap) and injectable (expensive)

    Raw dead Lift 320kg
    Raw bench 171kg
    Shirted bench 200kg
    Amateur cage fighter @ 95 - 105kg
    :o)
    #4
    miroku
    Pro-Member
    • Total Posts : 3349
    • Reward points: 6815
    • Joined: 2005/03/21 00:09:51
    • Status: offline
    RE: test'less cycle 2006/07/07 09:22:15 (permalink)
    0
    prop gave me acne just as bad as any other test im afraid! i think its just if u get acne u can come off it wquicker however if u get acne on a cycle likelehood is you will have it for sopme months after the cycle
    #5
    Rossatron
    Olympian Member
    • Total Posts : 614
    • Reward points: 6976
    • Joined: 2004/12/21 18:15:34
    • Status: offline
    RE: test'less cycle 2006/07/07 10:31:37 (permalink)
    0
    i got less acne from prop than test e or sust but still suffered

    if you want a test free cycle though try primo/var
    #6
    miroku
    Pro-Member
    • Total Posts : 3349
    • Reward points: 6815
    • Joined: 2005/03/21 00:09:51
    • Status: offline
    RE: test'less cycle 2006/07/07 10:52:29 (permalink)
    0
    seconod primo and var
    #7
    figgy
    Pro-Member
    • Total Posts : 1081
    • Reward points: 6478
    • Joined: 2004/09/03 04:00:45
    • Location: USA
    • Status: offline
    RE: test'less cycle 2006/07/07 11:18:59 (permalink)
    0
    actually assuming a dosage is higH enough a faster(shorter) esther like PROP can cause ACNE WORSE because the DRUG gets RELEASED INTO YOUR BLOOD FASTER! SIMPLE logic! THIS HAS BEEN DISCUSSED BEFORE SO I KNOW THIS TO BE ACCURATE.


    bUT PROP can be administered in smaller doses more frequently and as said can be discontinued faster(LEAVES BODY FASTER)
    TESTOTERONE IS LIKELY TO CAUSE ACNE NO MATTER WHAT imo
    AS STATED MANY TIMES BEFORE:
    http://www.muscletalk.co.uk/m_1194835/mpage_1/key_/tm.htm#1194951


    ORIGINAL: spirit_servant

    Test propionate would be far less lightly to cause acne. You could run a low dose (100mg eod) and stack any of the following on top (to avoid acne meds); Winstrol, anavar, primo depot, turanabol or even deca off the top of my head.

    post edited by figgy - 2006/07/07 11:22:04
    #8
    mad_cereal_lover
    Pro-Member
    • Total Posts : 10022
    • Reward points: 8332
    • Joined: 2004/04/13 21:49:50
    • Location: Southwest, United Kingdom
    • Status: offline
    RE: test'less cycle 2006/07/07 12:39:20 (permalink)
    0

    ORIGINAL: figgy

    actually assuming a dosage is higH enough a faster(shorter) esther like PROP can cause ACNE WORSE because the DRUG gets RELEASED INTO YOUR BLOOD FASTER! SIMPLE logic! THIS HAS BEEN DISCUSSED BEFORE SO I KNOW THIS TO BE ACCURATE.



    Why? Just because it gets released into your bloodstream faster how does that make acne worse? Surely it would just bring acne on sooner in relation to a longer ester but not necessarily to a greater degree, assuming similar dosages are acheived?!
    I fail to see the logic in this argument...

    mcl
    #9
    figgy
    Pro-Member
    • Total Posts : 1081
    • Reward points: 6478
    • Joined: 2004/09/03 04:00:45
    • Location: USA
    • Status: offline
    RE: test'less cycle 2006/07/07 12:45:54 (permalink)
    0
    well you might be right. it may or may not be WORSE ACNE, no real way to guage it. all im saying is PROP will release ACTIVE STEROID into your bloodstrem faster. THIS CREATES THE POTENTIAL FOR WORSE SIDES IF THE DOSE WAS VERY VERY HIGH(SAY 800MG OF PROP FOR EXAMPLE...NOT A TYPICAL DOSE THOUGH). TYPICALLY WE ONLY USE

    prop at 100mg EOD but if we took 1gram of prop you MIGHT get very severe acne...hard to say but its just a good guess LOL
    #10
    Irish Beast
    Pro-Member
    • Total Posts : 17080
    • Reward points: 9986
    • Joined: 2006/04/12 14:11:53
    • Location: Northern Ireland
    • Status: offline
    RE: test'less cycle 2006/07/07 16:15:13 (permalink)
    0

    ORIGINAL: wiffers


    Oh, and winny can be oral (cheap) and injectable (expensive)


    Im starting a winny/eca/clen cutting cycle in a few weeks and was wondering if anyone has found one form to be less or more effectice than the other? Some people tell me winny injections are very harsh but a friend of mine does it with no problems.

    Any opinions or are they the same in every way?

    Moderator@ Underground Muscle
    Please come visit!!
     
    #11
    MT2006
    Pro-Member
    • Total Posts : 4679
    • Reward points: 4909
    • Joined: 2006/03/21 12:52:33
    • Status: offline
    RE: test'less cycle 2006/07/07 16:30:17 (permalink)
    0
    Figgy- How come you randomly use your caps lock button?
    #12
    kahkisparky
    Senior Member
    • Total Posts : 119
    • Reward points: 7690
    • Joined: 2004/06/05 12:53:41
    • Location: United Kingdom
    • Status: offline
    RE: test'less cycle 2006/07/07 19:17:52 (permalink)
    0
    Figgy- How come you randomly use your caps lock button?


    beCAUse Its aLoT EasieR tO rEaD. lol
    #13
    Jump to:
    ©2017 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2017 APG vNext Commercial Version 5.5